# SDR AALA20001597

- Difficulty date: September 26, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N7526A
- Make and model: Doug DC-9-82
- Aircraft serial: 49918
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Condition: Defective
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SJC - FLT 2769 - SHORTLY AFTER TAKEOFF, ENTIRE CABIN FILLED WITH SMOKE AND HAZE.  DETECTED A STRONG BURNING SMELL.  AIR INTERRUPTED AND LANDED SJC WITHOUT INCIDENT.  REPLACED LEFT PACK.  REPLACED LEFT SIDE AUGMENTATION VALVE.  REPLACED LEFT AND RIGHT SIDE COALESCER SOCKS.  PERFORMED PACK BURNOUT CHECKS PER MM.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
